# SDR ZZDA2009264

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW STRINGER SECTION AND SPLICES AT LONGERON 23R BETWEEN STA 160 AND 200 PER B717 SRM 53-00-05 FIG 201 REPAIR 2.  SEE NR 3240.
